# SDR SWIA971932

- Difficulty date: August 15, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 9,333 hours, 13,716 cycles
- Engine: Pwa PW118B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON ROTATION, LEFT ENGINE AURAL ''OIL'' OCCURRED WITH NO CORRESPONDING LOW OIL PRESSURE INDICATION.  APPROXIMATELY 10 SECONDS LATER, OIL PRESSURE BEGAN FLUCTUATING WITHIN THE GREEN ARC WITH NO FURTHER AURAL WARNINGS.  RETURNED TO SBP. OIL LEVELS SATISFACTORY.  NO LEAKS.  RUN-UP SHOWS OIL PRESSURE STEADY AND IN THE ''''''''''''''''GREEN ARC''''''''''''''''.
